Aa
Aa
A
A
A
Close
Avatar universal

Low Testosterone

I apologize for those of you that have and/or may have TC, for asking this question here; however, I was not able to find a forum for Testosterone Issues. Please accept my apology and understand that I am hoping that someone here can answer my quandary.

I'm 34, I do not have any symptoms of ED, mood swings, depression, etc... however I have been experiencing extreme joint pain and I'm going gray at an alarming rate... lol. My Test Levels have been low for approx. 1 year now and I administer 1 1/2cc's of 200mg Test every other week. However, I have had no explanation as to why my Test Levels are Low. All I know is that the Injections only seem to last a week and I completely collapse the following week; until I can administer my next injection... a week later. My PCP does not want to increase the Injections to every week (e.g. something to do with the FDA & DEA monitoring). So, every other week - I crash! I end up very Fatigued & Lethargic and cannot seem to get the energy to do anything.

Even though this is probably not relevant, I do have Permanent Nerve Damage with 2 Nerves in my R. Leg & L. Leg had developed Neuropathy with 1 Nerve. This is due to a Surgical Screw causing issues with my Sciatic. I am on some medications for said Neuropathy; however, I have checked the side effects of these meds and they should have no effect on Test Productions and/or Reduction.

Can anyone help fill in some of the gaps here for me and maybe give me some advice and/or direction. I really appreciate your time and consideration.

Thank you!  
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal

My boyfriend is a Tc survivor and your question is definitely a valid one as we know all too well what living with low testosterone can entail.  Ive  mentioned this website to others even though its a testicular cancer site there is a section in the forums on this issue which may be of some help to you. www.tccancer.com. My other suggestion is to find a good endocrinologist there are tests that your PCP probably didn't run that an endo could check for you.  Hope things get better soon.
Helpful - 0
Avatar universal
Good for your boyfriend! I hope that he is doing well. My wife survived OC & is a real trooper! I hope that TC does not end up in my cards! I have Chronic Epididymitus... but I do not know if that is what is causing the problem. I would just like to know! Thanks for the kind words.
Helpful - 0
Avatar universal
Hello,
First, I realize you initially posted this in 2009, but since things change, I thought l would still tell you about my experience.  When I first started on Testosterone replacement, it was the shots using the Testosterone Enanthate and I was prescribed (at the time) 1 cc a month or I could take it every 2 weeks at 0.5 cc.  I eventually went to every two weeks, however, to be honest, that was two far between injections.  Fast forward to now...After having tried different forms of Testosterone, I came back to the injection, however, now I take 0.5 cc every week.  With the amount you are taking, your body uses it up within about 7-10 days.  You would be better off trying weekly dosing of the 0.5 cc.  Furthermore, I would follow the advice of on of the other posters and consider going to an endocrinologist.
Helpful - 0
Have an Answer?

You are reading content posted in the Testicular Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Diet and digestion have more to do with cancer prevention than you may realize
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.